View Single Post
Old 11-15-2006, 09:40 AM   #14
peggatypawz peggatypawz is offline
Junior Member
(female)
 
Join Date: Oct 2006
Location: herne bay, kent, england
Posts: 33
peggatypawz HB User
Re: SOS.HypoT & extreme moods? HELP PLEASE..

Quote:
Originally Posted by bookishmomma
Pegpawz--I took the med. an hour and a half ago, and so far so good. How long did it take you to start feeling the effects once you started treatment? I am starting on a teeny tiny dose (my levels are not that far off, thankfully), so I am not sure if it will happen quickly or not.
Hey! When I first started they had me on 175mg to begin, as my levels were critical!, ( I dont like to do thigs by half!!! ) BUT, this, for me, was the worst thing, I reacted badly, completely zonked me, unable to get myself outta bed, talk blar de blar!!!, scarey stuff, so i stopped the 175mg, and went way back to 25mg for three days, then 50mg for four days etc etc - doing that and i felt better within a few days, but much better within a bout a week and a half!!! - Corr I can ramble when asked a simple question !!!! - As you say, you are not too far off, so Presumably treatment should work quicker? - Fingers crossed for you!! - I've not heard of anyone from the u.s taking Levothyroxzine, are you a fellow UK lass, if so, what did you think of the way your dianosis was handeled ??? how u r treated by ur gp? screaming babies now !!! must go and feed!!! ta again for your thoughts ! Pegpawz!